Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2010, Article ID 235808, 14 pages
http://dx.doi.org/10.1155/2010/235808
Research Article

Quantitative Bounds for Positive Solutions of a Stević Difference Equation

College of Computer Science, Chongqing University, Chongqing 400044, China

Received 8 November 2009; Revised 5 March 2010; Accepted 7 April 2010

Academic Editor: Leonid Berezansky

Copyright © 2010 Wanping Liu and Xiaofan Yang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Wanping Liu and Xiaofan Yang, “Quantitative Bounds for Positive Solutions of a Stević Difference Equation,” Discrete Dynamics in Nature and Society, vol. 2010, Article ID 235808, 14 pages, 2010. https://doi.org/10.1155/2010/235808.